# SDR 2010FA0000415

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: General aviation
- Aircraft: N630AC
- Make and model: Piper PA-28R-201
- Aircraft serial: 7837074
- Aircraft time: 7,039 hours
- Engine: Lyc IO360C1C6
- Engine time: 5,320 hours
- Propeller: Mcauly B2D34C213
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Intake Valve
- Part number: LW13622
- Condition: Broken
- Location: Nr 2 Cylinder
- Part time: 1,831 hours
- Component: Cylinder, Lyc
- Component part number: LW12995
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: C

## Discrepancy

(ECPS) DURING THIRD TOUCH AND GO CLIMB OUT AT APPROXIMATELY 400 FT. A LOUD BANG WAS HEARD AND A SMOKE / BURNT OIL SMELL APPEARED. ONLY PARTIAL ENGINE POWER WAS AVAILABLE BUT WAS ENOUGH TO TURN AROUND AND LAND ON THE SAME RUNWAY, WITHOUT INCIDENT. ENGINE WAS SHUT DOWN AFTER CLEARING THE RUNWAY AND AIRCRAFT TOWED TO THE RAMP.
